DOIONLINE

DOIONLINE NO - IJMAS-IRAJ-DOIONLINE-13392

Publish In
International Journal of Management and Applied Science (IJMAS)-IJMAS
Journal Home
Volume Issue
Issue
Volume-4,Issue-8  ( Aug, 2018 )
Paper Title
Applications of Stochastic Differential Equation and Bayesian Analysis on Software Reliability Growth Models
Author Name
Chih-Chiang Fang, Chung-Chun Hung, Min-Te Li
Affilition
Department of International Business and Trade, Shu-Te University, Taiwan, R.O.C.
Pages
51-55
Abstract
Software reliability engineering is critical for software industry since it can provide useful information for software developers and testing staff during the testing phase. In recent years, several software reliability growth models (SRGMs) help software industries to develop such software which is error free and reliable. Moreover, most of SRGMs were developed based on the assumption of non homogeneous Poisson process (NHPP) since it can explain the phenomenon of software reliability growth in statistical analysis during debugging phase. However, the issues of accurately estimating SRGMs’ confidence intervals and dealing with models’ parameters under insufficient historical data will be a challenge to software managers. Accordingly, in this study, the two theoretical models will be proposed to extend the applications of SRGMs in order to refine the decision quality of software release. Stochastic differential equation and Bayesian decision analysis will be applied to Ohba’s inflection S-shaped model for demonstrating the proposed models. Index Terms - Software reliability; confidence intervals; stochastic differential equations; Bayesian analysis; Non-homogeneous Poisson process
  View Paper